# SDR ASAA0853535

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,082 hours, 1,834 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG IDG DPI POPPED, RESET DPI PER 24 11 41.  REMOVED AND REPLACED SCAVENGE AND CHARGE FILTER PER SAME REF.  SERVICED TO FULL PER 12 13 21, RAN ENGINE FOR 5 MIN.  NO LEAK, STAYS RESET.
